CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
On some large global solutions to 3-D density-dependent Navier-Stokes system with slow variable: Well-prepared data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2015, 卷号: 32, 期号: 4, 页码: 813-832
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes equations  Littlewood-Paley theory  Wellposedness  
Perelman's W-entropy for the Fokker-Planck equation over complete Riemannian manifolds 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2011, 卷号: 135, 期号: 6-7, 页码: 871-882
Authors:  Li, Xiang-Dong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Heat semi-group and generalized flows on complete Riemannian manifolds 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2011, 卷号: 135, 期号: 6-7, 页码: 565-600
Authors:  Fang, Shizan;  Li, Huaiqian;  Luo, Dejun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Well-posedness for the fourth-order nonlinear derivative Schrodinger equation in higher dimension 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 96, 期号: 2, 页码: 190-206
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Fourth-order Schrodinger equation  Well-posedness  Dyadic X(s,b) spaces  
On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 5, 页码: 495-512
Authors:  Li, Jing;  Matsumura, Akitaka
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Large external forces  Weak solutions  Discontinuous initial data  
A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 1, 页码: 36-47
Authors:  Sun, Yongzhong;  Wang, Chao;  Zhang, Zhifei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Blow-up criterion  Compressible Navier-Stokes equations  Lame system  Strong solution  
On Q-factorial terminalizations of nilpotent orbits 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2010, 卷号: 93, 期号: 6, 页码: 623-635
Authors:  Fu, Baohua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nilpotent orbits  Minimal models  Birational geometry  
Transport equations and quasi-invariant flows on the Wiener space 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2010, 卷号: 134, 期号: 3, 页码: 295-328
Authors:  Fang, Shizan;  Luo, Dejun
Favorite  |  View/Download:17/0  |  Submit date:2018/08/04
Wiener space  Transport equations  Commutator estimate  Quasi-invariant Rows  Malliavin calculus  
Some new results in competing systems with many species 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2010, 卷号: 27, 期号: 2, 页码: 739-761
Authors:  Wang, Kelei;  Zhang, Zhitao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Competing species  Free boundary problem  Harmonic map into singular space  
Well-posedness of the water-wave problem with surface tension 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2009, 卷号: 92, 期号: 5, 页码: 429-455
Authors:  Ming, Mei;  Zhang, Zhifei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Water waves  Dirichlet-Neumann operator  Surface tension